# SDR SWAA2013071218167

- Difficulty date: July 6, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 61,306 hours, 50,028 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 69435723
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 FLAP TRACK AFT ATTACH POINT CORRODED.  R&R FITTING IAW SRM.
